# SDR ZW0A0108901

- Difficulty date: September 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT UPPER SURFACE OF MEMBRANE LBL 54 INCHES, STA 1231.  REMOVED CORROSION AND CUT OUT DAMAGED AREA.  MADE DOUBLER AND INSTALLED PER SRM 51-30-4.
